Is it my anxiety? Fed up!

Hi all, I'm going through a traumatic time at the moment, this has sent my anxiety through the roof! I was put back in my meds three days ago and due to see a councillor tomorrow. I'm getting lots of symptoms, chest pain, short of breath, tingling face and hands, feeling weak, hot and cold, shakey, like I can't see but I can ( if that makes sense) feeling really dizzy a lot of the time too, also like a burning rush through my chest/ribs.I'm getting really fed up of it now, if I'm sat down I dive off the setee because I'm so scared that something bad is happening, my vision is sometimes blurred, hope someone can help x

3 Replies

oldestnewest
  • Hi dizzy.you didn't say what meds your on,but this sounds like side effects,I had similar reactions to meds,the burning feeling,dizzy,blurred vision,and very agitated,they will subside,if you can tolerate them,if you cant,I would get something else..love Miarose xx

  • Thanks for your reply I'm on citaloptam but I had most of them symptoms before I started taking the meds x x

  • How often do you get panic attack? I'm getting about 6 a day

You may also like...